Euler-Jacobi formula for double points and applications to quadratic and cubic systems

Research output: Contribution to journalArticleResearchpeer-review

6 Citations (Scopus)

Abstract

We prove a generalization of the Euler-Jacobi formula for double points. We apply it to study the distribution of the critical points for quadratic and cubic systems, when one of these points is double.
Original languageEnglish
Pages (from-to)337-346
JournalBulletin of the Belgian Mathematical Society - Simon Stevin
Volume6
Issue number3
Publication statusPublished - 1 Jul 1999

Keywords

  • Berlinskii's Theorem
  • Double points
  • Euler-Jacobi's formula
  • Quadratic system

Fingerprint Dive into the research topics of 'Euler-Jacobi formula for double points and applications to quadratic and cubic systems'. Together they form a unique fingerprint.

Cite this